# SDR DALA1249261201

- Difficulty date: September 18, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 67,299 hours, 9,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE COCKPIT DOOR IS INOPERATIVE.  MX REPLACED 2 BATTERIES.  SYSTEM OPS NORMAL.
